# SDR SWIA2021073059793

- Difficulty date: May 9, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 38,563 hours, 35,916 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Tru Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LEFT SIDE TRU BAY FLOOR WEB HAS SUSPECTED CRACK NEAR ACCUMULATOR PRESSURE GAUGES.     (C-CHECK RO 7/27/2021)     REPAIRED LEFT SIDE TRU BAY FLOOR WEB REF REO 601R-53-11-081 REV NC DATED 97-07-02. SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH 51-900-1003-SKY
